Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Clear, sticky vaginal discharge, cramps, no periods, have Mirena. Cause?

I have had the Mirena for nearly 4 years now. I do not have periods. However, if I am very stressed out, I get horrible cramps and spot for a day or two. My concern, more, is that I have a clear, mucus , sticky discharge from my vagina . Comes out all times of day and night (I ve began to wear pantiliners because of this) and more recently, when I am using the toilet, quite a lot comes out. I ve read that mostly, this would occur during ovulation . But I am concerned/curious as to what is causing this and if I should be worried. There is no pain or itching, aside from occassional cramps that I have considered normal since I had the Mirena placed.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
It is common for some amount of white discharge to be seen throughout a menstrual cycle and the consistency and the amount varies depending on the hormone status. The presence of an IUD is perhaps leading to the excessive discharge owing to some irritation. Yet, since the discharge is seen increasing of late, I would ask you to get a clinical evaluation by a specialist to exclude vaginitis, erosions and/or polyps and if deemed necessary, replace the IUD. A trans-vaginal sonogram is also needed to see the condition of the pelvic organs; pelvic inflammation also should be excluded. Hope this helps.
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor